MAUDE Adverse Event Report: Tandem Diabetes Care t:slim X2 Insulin Pump with Control-IQ+ Technology; Alternate Controller Enabled Insulin Infusion Pump

Tandem Diabetes Care t:slim X2 Insulin Pump with Control-IQ+ Technology; Alternate Controller Enabled Insulin Infusion Pump
Model Number 1002717
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pump insulin gauge displayed an amount different than expected and was currently showing a fill estimate of 0 units.There was no reported impact to the customer¿s blood glucose level.Customer was informed that fill estimate discrepancy was due to an alert or alarm condition, and no additional information was received regarding further actions or outcome of the event.
 
Additional Manufacturer Narrative
In use at the time of the event: cgm model: unknown.Mobile os: ios / ios iphone 14 plus / unknown / ios_17.5.

Brand Name
t:slim X2 Insulin Pump with Control-IQ+ Technology
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Tandem Diabetes Care
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
+1(858)224-6281
MDR Report Key50949166
Report Number3013756811-2026-177859
Device Sequence Number10429242
Product Code QFG
UDI-Device Identifier00389152407012
UDI-Public(01)00389152407012(22)1016546(11)250902
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K232380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1002717
Device Catalogue Number1014070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Tandem - Cartridge
Patient Age66 YR
Patient SexMale
Patient Weight230 LB